Jump to content

Search the Community

Showing results for tags 'buproprion'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 15 results

  1. I have struggled with the evil twins of depression and anxiety for all of my adult life. I'm now in my late 60s. Current meds: citalopram 40mg/day; bupropion SR 100mg/day; buspirone 20mg/day; I've been on citalopram and bupropion for many years. Buspirone was added about three years ago. Under medical guidance I tapered too fast off benzos two years ago, a hellish withdrawal experience. I'm 99% recovered and ready to chip away at the heavy load of psych meds I'm on. I'm determined to do a slow careful taper to avoid anything resembling what I went through
  2. Moderator note: link to Kristine's benzo thread - Kristine: Protracted clonazepam withdrawal? Hello, I am new to this site and would firstly like to extend my gratitude to all the people who have shared their stories and support. I now know I am not alone. My story is long and complex so I will attempt to condense it. I am 43 years old and was introduced to antidepressants 10 years ago after being diagnosed with MDD, GAD and PTSD (l do not feel comfortable with labels) by my psychiatrist. During the first 8 years of treatment multiple antidepressants and other psych
  3. I'm new around here, kind of. I've dropped in over the years and made a couple GP assisted withdrawal attempts. Back story: During a marital separation in 2000 I had a deep depressive episode, I'm fortunate to be here. I sought counseling which led to psychiatry and being started on Paxil and Ativan. Paxil worked very well, however when my wife and I got back together Paxil's sexual debilitations became apparent prompting a switch to Wellbutrin. I spent a few years on Wellbutrin as the marriage continued to devolve, but had terrible sweating episodes; which led to a switch to Effexor and
  4. Hey all. First I just want to thank everyone for their contributions to this site. The first few weeks of my withdrawl were really scary. I didn't know what I was feeling, or if this was withdrawls at all or some kind of permanent damage I had inflicted on myself. Reading everyone's stories has really put things into context, and given me some labels to put to the symptoms I'm having, which takes some of the anxiety away. I had been on antidepressants and various sleep aides for 10+ years. For the past 6 I've been on bupropion. And during that time, I haven't really felt like mysel
  5. Hello, I was on Wellbutrin 3oomg per day, psychiatrist changed it to 150mg, 1 per day. I poured boiling water over the 300mg tablets to dissolve and destroy. After 24 hours, the tablets has not dissolved in the boiling water, how can my digestive system break it down if it does not even dissolve in boiling water?
  6. Wellbutrin – Bupropion Tapering Journey – My Goal and Future Plans A few days ago, I signed up. I want to introduce myself to everyone and say, I'm thankful for the existence of this site, its creators and my fellow subscribers. I want to encourage and help others dealing with antidepressants. Consider me a friend! If there's anything I could do for anyone, please let me know! I want to add the following information to my history but, I’m not familiar with this site and do not know how to change my initial profile history so I thought I would enter my history as a to
  7. Hello there, friends. I Have been on Lexapro 20mg and 150mg Buproprion XL since 2011. I have always developed brain zaps and dizziness even when I’m just a few hours passed my regular dosage time - though I am symptom free when I am at my normal dose and taking them at the proper time. I don’t suffer from much side effects that I am aware of, perhaps some weight gain. in general, the meds had been a literal life-saver in the early years of taking them, But I have always wanted to try going off to see how much I do or do not need these drugs long term, and because physical dependenc
  8. I'm brand new to this site. I have been on the ride of psych drugs since my late teens. I started with sertraline, which I went off of cold turkey after six months. I self-medicated with drugs and alcohol for the next decade. Was put on paroxetine at age 29. Went off quickly when I became pregnant. I went back on paroxetine in 2012 and was on it for six years. It didn't help much, I gained a ton of weight and had decreased sex drive. In 2018, I went into crisis and began a horrific journey of medication chaos for the next two years. I can list all of the drugs I was put on, but not the length
  9. Hi, I'm 39 years old and have been lurking on this site intermittently for at least seven of the eleven years I've been on polypharma. I've never posted. The reasons I ended up on the meds I'm on are different than I've seen from anyone else, which has felt isolating. So for those who have the patience to read my story, I'd love to know if you share commonalities with me. The short version: escitalopram, buspirone, bupropion for 11 years. Mirtazapine for 8, following an unsuccessful too-fast escitalopram taper. Meds prescribed for terminal insomnia after ten years of cortisol-related early
  10. Lollypops

    Lollypops

    Hi, I was on cymbalta for 7 years and previous to that I was taking Effexor for 3 years. It was very hard to withdrawal from Effexor (at 21 years old), it 6 took months of rest and klonipin to stop panic attack, brain zaps, irritability, anxiety, agoraphobia, anger, abnormal sensation in my body, dizziness, nausea.. the list goes on. I don’t remember the exact dose I was on because it was so long ago but my new psychiatrist at the time mentioned it was too high for someone with my body weight and severity of depression. The doctor said I needed to establish my routine and force myself to follo
  11. Good Morning Everyone, I wanted to go ahead and introduce myself to this wonderful community. I believe I may be experiencing some protracted withdrawal from SSRIs and have some questions. I started my SSRI use around 10 years ago with Sertraline, with 150mg being my eventual dosage. This helped to eliminate some physical symptoms I had been experiencing that my doctor and I thought might be stress and anxiety related. After a few years I complained of some sexual side effects and Wellbutrin XL 300mg was added to my regimen. This didn't really resolve the issue, but
  12. I have been inspired by a friend who is a user of this site to research how best to taper off several anti-depressants, including: Trazodone, Buproprion, Prestiq and Amitryptiline. I currently take 50 mg of Trazodone before bed. I also take the Amitryptiline before bed. My psychiatrist has suggested I can stop the Trazodone because the Amitryptiline should have enough of a sedative effect to get me to sleep. But when I've tried to stop the Trazodone altogether, I've not been able to sleep. So, I'm thinking about cutting the 50 mg and taking 25 mg. I'm also considering reducing the Buprop
  13. Hi, I have been on Paxil for 18 ( ) years, with one year about 10 years ago off of all ssri meds. I started trying to get off of paxil about 4 years ago, per paxilprogress - tapering every 8 weeks and reducing my dosage by 7.5% each time, just to be completely safe. (I've lowered it in the past 5 mg per my uninformed dr. and it didn't go very well). Long story short - I've got a bunch of endocrine issues now (thyroid, adrenal, hormones) and I'm on t3 medication and I'm having sleep problems that I have had for years. I've gained about 10 lbs, and I just want off this paxil so bad.
  14. carbonek3

    Carbonek3 Intro

    Hello all! I've joined this forum after some serious soul-searching this week. While I have tried to read and absorb the rules, I am not yet hip to the culture here. Please forgive me if I make any newbie mistakes and let me know if I use terminology that makes you uncomfortable. I have taken anti-depressents for the past seven years, following an episode that was diagnosed as MDD, but may have been PTSD. I imagined the drugs would be a short term solution, not anticipating the difficulty of quitting a psychiatric medication while a full-time student holding multiple jobs. After a pr
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy